# SDR REXA2025033100367

- Difficulty date: March 10, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 38,019 hours, 26,613 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Part number: SH67036600
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVERWING EXIT DOOR P/N SH670-36600, S/N SB0565 UPPER AFT LUG IS CRACKED. REPAIRED IAW REO 670-52-21-103 REV -- DATED 2024-11-06.
